Life Extension Blood Test Super Sale

Products

The requested item 00707 is obsolete and has been replaced. The new item is 01066.

Aspirin, 81 mg

300 enteric safety coated tablets, Item# 01066

UNITS NON‑MEMBERS MEMBERS (not a member?)
1

Retail price

$6.00 each

Save 25%

$4.50 each

4

Save 11%

$5.33 each

Save 33%

$4.00 each

Aspirin
81 mg 300 enteric safety coated tablets
Item Catalog Number: 01066

Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.116-133

References

Active Ingredient (in each tablet)

Serving Size 1 tablet

Servings Per Container 300

Amount Per Serving

Aspirin (NSAID)†

81 mg

Inactive ingredients: acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.

†nonsteroidal anti-inflammatory drug

Uses

Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Directions

  • Do not exceed recommended dosage.
  • Drink a full glass of water with each dose.
  • Adults and children 12 years of age and over: take 4 to 8 tablets every four hours not to exceed 48 tablets in 24 hours, unless directed by a doctor.
  • Children under 12 years of age: consult a doctor.

Warnings

Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock.

Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Ask a doctor if: stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma.

Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area.

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Other information

Store at controlled room temperature 15° - 30°C (59° - 86°F). Do not use if imprinted safety seal under cap is broken or missing. This product is not manufactured or distributed by Bayer Corporation Consumer Care Division, owner of the registered trademark Aspirin Regimen Bayer® 81 mg.